A new high accuracy method for two-dimensional biharmonic equation with nonlinear third derivative terms: application to Navier-Stokes equations of motion. Mohanty, R. K.; Dai, W.; and Han, F. Int. J. Comput. Math., 92(8):1574-1590, 2015.
A new high accuracy method for two-dimensional biharmonic equation with nonlinear third derivative terms: application to Navier-Stokes equations of motion. [link]Link  A new high accuracy method for two-dimensional biharmonic equation with nonlinear third derivative terms: application to Navier-Stokes equations of motion. [link]Paper  bibtex   
@article{journals/ijcm/MohantyDH15,
  added-at = {2018-07-05T00:00:00.000+0200},
  author = {Mohanty, R. K. and Dai, Weizhong and Han, Fei},
  biburl = {https://www.bibsonomy.org/bibtex/2cb17969720cdf2b655189e0ef220ff15/dblp},
  ee = {https://doi.org/10.1080/00207160.2014.949251},
  interhash = {612e4ffb99f48df9b4d5c0a8c8d42e91},
  intrahash = {cb17969720cdf2b655189e0ef220ff15},
  journal = {Int. J. Comput. Math.},
  keywords = {dblp},
  number = 8,
  pages = {1574-1590},
  timestamp = {2018-07-06T11:37:38.000+0200},
  title = {A new high accuracy method for two-dimensional biharmonic equation with nonlinear third derivative terms: application to Navier-Stokes equations of motion.},
  url = {http://dblp.uni-trier.de/db/journals/ijcm/ijcm92.html#MohantyDH15},
  volume = 92,
  year = 2015
}
Downloads: 0